# SDR RAIA201503190001

- Difficulty date: March 19, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 35,973 hours, 33,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SILL HAS CORROSION ON AFT SECTION AT FR 23.  MAINTENANCE CUT SECTION OUT AND REPAIRED WITH A DOUBLER.
